MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SVC REPL 660HD-E IMAGE MANAGEMENT SYSTEM; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL

SMITH & NEPHEW, INC. SVC REPL 660HD-E IMAGE MANAGEMENT SYSTEM; DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Model Number 72204668S
Medical Device Problem Codes Overheating of Device (1437); Output below Specifications (3004); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: case (b)(4).
 
Event or Problem Description
It was reported that the image management system fan was very loud, also did not have analog output, was overheating and freezing.No case reported; therefore, there was no patient involvement.
 
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.A visual inspection was performed on the exterior of the device and no deficiencies were observed.A functional test revealed that the analog video outputs are not working.The fan noise was not loud but was normal.Internal thermal related issues were observed.When warmed up, the device could not recognize the video input card and the shutdown function does not complete.The device case/surface temperature was not overheating to the touch, or to the point of a risk of burn/injury.It was determined the device contributed to the reported events of an analog output issue, and the overheating and freezing issues.The complaint was confirmed and the root cause was associated with component failure.Factors, unrelated to the manufacturing and design of the device which could have contributed to the reported event, include thermal sensitivity of components.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded noise was a repeat issue.The analog output issue, and the overheating and freezing issues were found to be isolated events.A risk management review found that the reported failures were documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future occurrence of the reported event.No containment or corrective actions are recommended at this time.

Brand Name
SVC REPL 660HD-E IMAGE MANAGEMENT SYSTEM
Common Device Name
DEVICE, DIGITAL IMAGE STORAGE, RADIOLOGICAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer (Section G)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12872889
Report Number1643264-2021-02426
Device Sequence Number19274071
Product Code LMB
UDI-Device Identifier00885556630082
UDI-Public00885556630082
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72204668S
Device Catalogue Number72204668S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date11/24/2021
Supplement Report FDA Received Date03/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown